Über das Geschlecht von Knoten

H. Seifert

Mathematische Annalen (1935)

  • Volume: 110, page 571-592
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Seifert, H.. "Über das Geschlecht von Knoten." Mathematische Annalen 110 (1935): 571-592. <http://eudml.org/doc/159739>.

author = {Seifert, H.},
journal = {Mathematische Annalen},
keywords = {topology},
language = {ger},
pages = {571-592},
title = {Über das Geschlecht von Knoten},
url = {http://eudml.org/doc/159739},
volume = {110},
year = {1935},

AU - Seifert, H.
TI - Über das Geschlecht von Knoten
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 571
EP - 592
LA - ger
KW - topology
UR - http://eudml.org/doc/159739
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.